ArticleRespiratory medicine case reports2023
Successful immunosuppressant-free treatment of a drug-induced sarcoidosis-like reaction caused by dupilumab.
Article in Respiratory medicine case reports, 2023. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 5 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
5 citing papers in PubMed, 6 citations in OpenAlex.
- Drug-induced sarcoidosis-like reaction following IL-4/IL-13 receptor blockade by dupilumab.European journal of pediatrics · 2026Review
- Unmasking the Unseen: Dupilumab-Induced Sarcoidosis in a Young Patient-A Case Report.Case reports in pulmonology · 2026Article
- The use of Dupilumab and the Development of Drug-induced Sarcoidosis-like Reactions.Indian dermatology online journal · 2026Article
- Drug-Induced Sarcoid-like Reactions Associated to Targeted Therapies and Biologic Agents.Diagnostics (Basel, Switzerland) · 2025Review
- Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
9 authors at 2 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
We present a case of a drug-induced sarcoidosis-like reaction (DISR) in a 34-year-old female patient who had been receiving dupilumab for eosinophilic rhinosinusitis, for seven months. Computerized tomography scans revealed multiple lymphadenopathies, and biopsies performed on the lung and skin lesions showed the presence of non-caseating granulomas. The patient's serum levels of soluble interleukin-2 receptor and angiotensin-converting enzyme were elevated. There were no findings of
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.